I've been sick for years, gradually getting worse, and my doctors are confused as ever (I posted here once before about it but it was awhile ago) and it's taken so long to rule out all the "horses". We are now on the "zebras" and no one knows where to go. My doctors are very confused as am I, but after much deliberating we now think I may have a vascular disorder, but unfortunately I am at a teaching hospital and they are stumped and I though I'd post my symptoms where to see if it rings any bells. Besides the chronic illness I am otherwise in good health and weight but I used to smoke and take the combination birth control pill (not a good idea, I know-I was young and very naive-I have now discontinued both-and the pill that I was on is Levalen if that makes any difference). My problems didn't start until I did both of those simultaneously. Here goes:
*pulsating and dilation of veins, feeling like my whole body is swollen or vibrating; can
feel pulse terribly in my toes and in my finger tips, and everywhere. - main symptom
*pressure underneath my heart (feels like a lot of fluid sitting under it)
*body parts including parts of face and scalp, stomach, arms, and legs "falling asleep", at the slightest pressure and limbs are generally cold to the touch
*terrible dizziness (NOT vertigo, but a sensation like I'm on boat that is rocking on the sea), pulsating and pressure in my head, especially in the left side -main symptom
*spams of the diaphragm related to pressure inside it
*stomach upset, nausea, and loose stools
*extreme weakness and faintness - main symptom w/ muscle tiredness/cramping
*visual disturbances, confusion, lack of balance and coordination, shaking on left side especially, slurred speech and difficulty speaking
*EXTREME ringing in the ears and a bass-ey thumping occasionally
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?